# SDR E07A201802230006

- Difficulty date: February 21, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 1,373 hours, 946 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Baffle
- Condition: Broken
- Location: Precooler
- Part time: 1,373 hours, 946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 1/2 FAIL. IAW SIL505-36-0003 INSPECTED ENGINE PRECOOLER AND FOUND INLET AIR DEFLECTOR BAFFLES BROKEN OFF AND LAYING ON TOP OF COOLER.  REPLACED PRECOOLER ASSY.
